Open main menu

Changes

1,041 bytes added ,  10:10, 20 December 2021
{{redflag|if there are constrictions to blood flow for more than 10 minuites}}
{{redflag|if there is a broken pelvis or leg}}
{{redflag|if there is any sign of a dangerous drug overdose}}
 
If there are any signs of head trauma(for example, a potential fall or baton hit) you must [Head injury protocol|check for signs of a head injury].
 
You must check if there are any [DICC sliding protocol|signs the persons cognition is impaired].
 
You must check for [Disabling injury check protocol|circulation, sensation and motion] in all limbs.
 
If the person is concious, you must ask them if they've taken any medications or substances which could cause an overdose. You should reassure them that this information will not be passed to the police(and, do not pass it to the police) and will not get them in trouble. If this is the case, [https://wiki.queercare.network/Treating_poisoning_protocol|treat for poisoning].
 
If the person is unconcious, you should look around for signs of an overdose or of medications effecting their conciousness- for example pill packets, syringes, needles, bottles or cans. If you suspect opiod overdoses, [Naloxone_protocol|treat these].
==Environment==